# SDR ASAA2023042543039

- Difficulty date: April 25, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 27,857 hours, 8,711 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 11957
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 27,887 hours, 8,725 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING OPERATION OF R/H PACK. PACK TRIP OFF LIGHT ILLUMINATES AND WILL NOT RESET. GROUNDED - YES. ACCOMP PZTC BITE CK R/H PACK TCV FAULTED. REF B737-FIM 21-62 TASK 801. RMVD/RPLCD R/H PACK TCV LK CK GOOD BUT R/H PACK DISCHARGE TEMP CLIMBS TO 90 DEG C AND PACK TRIPS OFF REF B737-900 AMM 21-51-10. TCV FAULT CLEARED BUT NOTICED NO AIR BEING DRAWN DOWN RAM AIR INLET AND ACM MAKING BAD SOUND. CONFIRMED ACM IS SEIZED, UNABLE TO TURN IMPELLER. RMVD/RPLCD ACM REF AMM 21-51-04-400-802-002. NO FAULTS NOTED.
